Enlarge Image

Zirtek Cetirizine 1mg/ml Oral Solution 100ml

Zirtek Cetirizine 1mg/ml 100ml
Only 2 In Stock
Please select an item from the list
€11.90
Buy
Be the first to review this product Write A Review
  • Description
  • Reviews
  • Q&A

Zirtek Cetirizine 1mg/ml Oral Solution 100ml

For many people, warm summers days and balmy evening can also bring the misery of hayfever.
So if you suffer from a constantly stuffy nose, sneezing and restless nights then we think you should try Zirtek.
Zirtek not only offers you the opportunity to control your hayfever (allergic rhinitis) but also provides symptom relief for skin, dust or pet allergies.

Zirtek is a 2nd generation antihistamine, which means it does not cause drowsiness in the majority of people, and offers a range of formats to suit the whole family (from ages 2 and upwards).

Cetirizine dihydrochloride 1 mg/ml oral solution is indicated in adults and children aged 2 years and above:
– for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis.
– for the relief of symptoms of chronic idiopathic urticaria.

Directions:

  • Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
  • Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
  • Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.

Cautions and Warnings:

Do not take Zirtek:

  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • Pregnancy and breast-feeding
  • Zirtek should not be taken by pregnant women. Consult your doctor.
  • Driving and using machines
  • Zirtek is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients)

  • Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children)

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Ingredients:

  • Each 10ml contains 10mg of cetirizine.
  • 10ml Zirtek oral solution (=2 measuring spoons) contains:3.15g glucose equivalents (sorbitol).

 

PSI Logo